# SDR CA960910027

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Condition: Intermittent
- Location: Cockpit Hf
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HF #1 WOULD OPERATE FOR FOUR HOURS IN FLIGHT AND QUIT ALSO WHEN KEYING HF #1 AIRCRAFT PITCH WOULD CHANGE AND THROTTLES WOULD ROLL BACK. LH TRANSCIEVER, CONTROL PANEL AND COUPLER REPLACED.
